# SDR DXTA2016012406169

- Difficulty date: January 24, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500143
- Aircraft time: 2,310 hours, 1,800 cycles
- Engine: Pwa PW535A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Switch
- Part number: 110415041
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BLEED LEAK 1, AMBER CAS MESSAGE ILLUMINATED, IN FLIGHT AT FL270.  COMPLIED WITH QRH & QRC.  SHUTDOWN NR 1 ENGINE & DIVERTED.  R & R NR 1 ENGINE FWD BLEED LEAK THERMAL SWITCH.  SYS OPS CHECKED GOOD IAW AMM 36-21-011400.
